HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global existence of classical solutions to systems of nonlinear wave equations with different speed of propagation

Files in This Item:
pre467.pdf2.85 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83613

Title: Global existence of classical solutions to systems of nonlinear wave equations with different speed of propagation
Authors: Kubota, K. Browse this author
Yokoyama, Y. Browse this author
Issue Date: 1-Aug-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 467
Start Page: 1
End Page: 105
Abstract: This paper is concerned with a system of nonlinear wave equations in three space dimensions ∂2tui - c2i Δui = Fi(u, ∂u, ∂2u), i = 1,2,…,m, where O < c1 < c2 < · · · < Cm. We prove the global existence of classical solutions to the system with small initial data, provided pi satisfy "Null condition".
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69217
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University